# SDR UALA2013032501882

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 80,215 hours, 23,107 cycles
- Engine: Pwa PW2037
- System (JASC): 7100 · Powerplant System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS PAGE SHOWS RT ENG PRI CONT MESSAGE AND THE EPCS PAGE SHOWS P HCC-EEC, P 351-19.   REF JRH EEC STATIC TEST 2-5-73 EPCS MESSAGES COME BACK AFTER POWER EEC.
